Universidad Complutense de Madrid
E-Prints Complutense

Dynamic optimization with asymetrical penalties

Impacto

Downloads

Downloads per month over past year



Jerez Méndez, Miguel (1990) Dynamic optimization with asymetrical penalties. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 03, 1990, ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

243kB

Official URL: http://eprints.ucm.es/25445/




Abstract

In this paper we discuss about dynamic programming models with a quadratic objetive function. An extension is suggested to relax the hypothesis of symmetric penalties. The extended model allows for a more accurate modelling of preferences.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Optimización matemática
Subjects:Sciences > Mathematics > Mathematical analysis
Social sciences > Economics > Econometrics
Series Name:Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1990
Number:03
ID Code:25445
Deposited On:14 May 2014 14:32
Last Modified:14 May 2014 14:32

Origin of downloads

Repository Staff Only: item control page